Factorization of Matrices with Symmetries over Function Algebras

Leiba Rodman, Ilya M. Spitkovsky

Research output: Contribution to journalArticle

Abstract

Factorizations of the Wiener–Hopf type of classes of matrix functions with various symmetries are studied, in the abstract context of Banach algebras of functions over connected abelian compact groups. The symmetries in question are induced by involutive automorphisms or antiautomorphisms of the general linear group, and include many symmetries studied previously in the literature. In the present paper the focus is on quasicanonical (i.e., with equal indices) and canonical factorizations.

Original languageEnglish (US)
Pages (from-to)469-510
Number of pages42
JournalIntegral Equations and Operator Theory
Volume80
Issue number4
DOIs
StatePublished - Nov 19 2014

Keywords

  • Wiener–Hopf factorization
  • canonical factorization
  • compact abelian groups
  • function algebras
  • matrix functions
  • quasicanonical factorization
  • symmetries

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Factorization of Matrices with Symmetries over Function Algebras'. Together they form a unique fingerprint.

  • Cite this